Alert archive / Washington / Wind Advisories in 2009
Wind Advisory 7, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Nov 5, 2009, 2:23 PM PST for Benewah County, Kootenai County, Latah County, Idaho; 9 counties in Washington. It took effect at Nov 6, 2009, 12:00 AM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2009, 2:23 PM PST (22:23 UTC)
- In effect from
- Nov 6, 2009, 12:00 AM PST
- Expired
- Nov 6, 2009, 4:31 PM PST
- In force
- 17 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Adams County, WA, Asotin County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 55 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1771 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KOTX 052223 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 223 PM PST THU NOV 5 2009 IDZ002-003-WAZ032-033-035-036-060630- /O.NEW.KOTX.WI.Y.0007.091106T1200Z-091107T0300Z/ COEUR DALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE FOLLOWING LOCATIONS...COEUR DALENE...POST FALLS... HAYDEN...WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...RITZVILLE...GRAND COULEE... ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT... ROCKFORD 223 PM PST THU NOV 5 2009 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM PST FRIDAY. A VIGOROUS WET COLD FRONT PASSAGE WILL RESULT IN WINDY CONDITIONS FRIDAY. AT FIRST...SURFACE WINDS WILL INCREASE AND GENERALLY BLOW FROM THE SOUTH AND SOUTHEAST AT 10 TO 20 MPH OVERNIGHT AND INTO EARLY FRIDAY MORNING. AS THE COLD FRONT PASSES THROUGH THE DAY ON FRIDAY WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE FURTHER TO 20 TO 30 MPH WITH SUSTAINED WITH GUSTS TO 45 MPH. NEAR AND SHORTLY AFTER SUNDOWN ON FRIDAY SURFACE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY VELOCITY AND DECREASE FURTHER WITH TIME FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTS OF 45 MPH ARE EXPECTED. WIND GUSTS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && THIS INCLUDES THE FOLLOWING LOCATIONS...COEUR DALENE...POST FALLS...HAYDEN...WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...RITZVILLE...GRAND COULEE... ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT... ROCKFORD. $$
4 follow-up statements
000 WWUS76 KOTX 060624 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1024 PM PST THU NOV 5 2009 IDZ002-003-WAZ032-033-035-036-061430- /O.EXT.KOTX.WI.Y.0007.091106T0800Z-091107T0300Z/ COEUR DALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE FOLLOWING LOCATIONS...COEUR DALENE...POST FALLS... HAYDEN...WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...RITZVILLE...GRAND COULEE... ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT... ROCKFORD 1024 PM PST THU NOV 5 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST FRIDAY. A VIGOROUS COLD FRONT PASSAGE WILL RESULT IN WINDY CONDITIONS DEVELOPING INTO FRIDAY. WITH COLD FRONT PASSAGE OVERNIGHT AND EARLY FRIDAY MORNING...SURFACE WINDS ARE EXPECTED TO INCREASE FROM THE SOUTH AT 10 TO 20 MPH WITH GUSTS OF 35 TO 45 MPH. DURING THE DAY FRIDAY WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE TO 15 TO 30 MPH WITH WITH GUSTS TO 45 MPH. NEAR AND SHORTLY AFTER SUNDOWN FRIDAY SURFACE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY VELOCITY AND DECREASE FURTHER WITH TIME FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTS OF 45 MPH ARE EXPECTED. WIND GUSTS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && THIS INCLUDES THE FOLLOWING LOCATIONS...COEUR DALENE...POST FALLS...HAYDEN...WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...RITZVILLE...GRAND COULEE... ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT... ROCKFORD. $$
000 WWUS76 KOTX 061413 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 613 AM PST FRI NOV 6 2009 IDZ002-003-WAZ032-033-035-036-062330- /O.CON.KOTX.WI.Y.0007.000000T0000Z-091107T0300Z/ COEUR DALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE FOLLOWING LOCATIONS...COEUR DALENE...POST FALLS... HAYDEN...WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...RITZVILLE...GRAND COULEE... ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT... ROCKFORD 613 AM PST FRI NOV 6 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE PALOUSE...WEST PLAINS...AND THE SPOKANE...COEUR DALENE AREAS. SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH ARE LIKELY TODAY. THE GUSTIEST WINDS WILL LIKELY OCCUR FROM MID MORNING THROUGH EARLY AFTERNOON. MOTORISTS PLANNING TO DRIVE ON INTERSTATE 90 FROM COEUR DALENE TO RITZVILLE SHOULD BE PREPARED FOR A STRONG HEADWIND. WINDY CONDITIONS WILL ALSO BE ENCOUNTERED ON HIGHWAY 2 FROM SPOKANE TO WILBUR...AND ON HIGHWAY 195 FROM SPOKANE TO PULLMAN. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTS OF 45 MPH ARE EXPECTED. WIND GUSTS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && THIS INCLUDES THE FOLLOWING LOCATIONS...COEUR DALENE...POST FALLS...HAYDEN...WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...RITZVILLE...GRAND COULEE... ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT... ROCKFORD. $$
000 WWUS76 KOTX 062324 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 324 PM PST FRI NOV 6 2009 IDZ002-003-WAZ032-033-035-036-070300- /O.CON.KOTX.WI.Y.0007.000000T0000Z-091107T0300Z/ COEUR DALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE FOLLOWING LOCATIONS...COEUR DALENE...POST FALLS... HAYDEN...WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...RITZVILLE...GRAND COULEE... ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT... ROCKFORD 324 PM PST FRI NOV 6 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. THE MOTORISTS PLANNING TO DRIVE ON INTERSTATE 90 FROM COEUR DALENE TO RITZVILLE SHOULD BE PREPARED FOR A STRONG HEADWIND. WINDY CONDITIONS WILL ALSO BE ENCOUNTERED ON HIGHWAY 2 FROM SPOKANE TO WILBUR...AND ON HIGHWAY 195 FROM SPOKANE TO PULLMAN. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTS OF 45 MPH ARE EXPECTED. WIND GUSTS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && THIS INCLUDES THE FOLLOWING LOCATIONS...COEUR DALENE...POST FALLS...HAYDEN...WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...RITZVILLE...GRAND COULEE... ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT... ROCKFORD. $$
000 WWUS76 KOTX 070031 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 431 PM PST FRI NOV 6 2009 IDZ002-003-WAZ032-033-035-036-070145- /O.CAN.KOTX.WI.Y.0007.000000T0000Z-091107T0300Z/ COEUR DALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE FOLLOWING LOCATIONS...COEUR DALENE...POST FALLS... HAYDEN...WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...RITZVILLE...GRAND COULEE... ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT... ROCKFORD 431 PM PST FRI NOV 6 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND ADVISORY. EXPECT WINDS TO SLOWLY DECREASE OVERNIGHT...REMAINING BELOW ADVISORY STRENGTH. GUSTS TO 35 MPH WILL BE POSSIBLE EARLY IN THE EVENING HOWEVER. THIS INCLUDES THE FOLLOWING LOCATIONS...COEUR DALENE...POST FALLS...HAYDEN...WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...RITZVILLE...GRAND COULEE... ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT... ROCKFORD. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Nov 5, 2:22 PM PST, 1 minute earlier.
Area forecast discussion, Nov 5, 2:22 PM PST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
222 PM PST THU NOV 5 2009
.SYNOPSIS...
A WET AND WINDY WEATHER PATTERN WILL RETURN TO THE INLAND NORTHWEST. A
STRONG STORM SYSTEM WILL SPREAD PRECIPITATION INTO CENTRAL
WASHINGTON BY THIS AFTERNOON AND INTO EASTERN WASHINGTON AND
NORTHERN IDAHO TONIGHT. ON FRIDAY...EXPECT LOCALLY GUSTY WINDS
OVER MUCH OF THE REGION...AND SIGNIFICANT MOUNTAIN SNOW. UNSETTLED
WEATHER WILL PERSIST INTO THE WEEKEND WITH PERIODS OF RAIN AND
MOUNTAIN SNOW ACCOMPANIED BY LOCALLY BREEZY CONDITIONS.
&&
.DISCUSSION...
.SYNOPSIS...
A COOL...WET AND WINDY WEATHER PATTERN WILL RETURN TO THE INLAND
NORTHWEST TONIGHT WITH A STRONG STORM SYSTEM SPREADING PRECIPITATION
EAST OF THE CASCADES TONIGHT. ON FRIDAY...EXPECT GUSTY WINDS OVER
MUCH OF THE REGION...AND SIGNIFICANT HIGHER MOUNTAIN SNOW.
UNSETTLED WEATHER WILL PERSIST INTO THE WEEKEND WITH PERIODS OF
RAIN AND MOUNTAIN SNOW ACCOMPANIED BY LOCALLY BREEZY CONDITIONS.
&&
.DISCUSSION...
TONIGHT...A STRONG WEATHER SYSTEM CONTINUED TO PUSH INTO WESTERN
WASHINGTON THIS AFTERNOON WITH MODERATE TO HEAVY RAIN REPORTED AT
OBSERVATION SITES ON THE WEST SIDE. SATELLITE ESTIMATES OF
PRECIPITABLE WATER CAME IN AROUND AN INCH SO THIS STORM WITH
ASSOCIATED COLD FRONT IS ANTICIPATED TO BRING WIDESPREAD RAIN TO
THE REST OF WASHINGTON AND THE IDAHO PANHANDLE LATER THIS EVENING AS
THE MAIN COLD FRONT JUST OFF THE WEST COAST MOVES IN FOR THE FINAL
WAVE OF TWO. IT WOULD NOT BE SUPRISING SO SEE SOME LOCATIONS GET
LOCALIZED .25 TO .50 INCHES OF LIQUID ESPECIALLY IN THE MOUNTAIN
VALLEY LOCATIONS OF THE CASCADES AND NORTHEAST WA AS WELL AS THE
NORTHERN PANHANDLE. BEHIND THE COLD FRONT IS AN IMPRESSIVE POOL OF
COLD AIR WHICH WILL IMPACT THE REGION LATE TONIGHT WITH WINDY
CONDITIONS ESPECIALLY OVER THE EAST BASIN...PALOUSE AND
SPOKANE/COEUR DALENE AREAS. A WIND ADVISORY WILL BE IN EFFECT FOR
THIS SITUATIOON. IN ADDITION...SNOW LEVELS WILL FALL FROM AROUND
6-7 KFT TO AROUND 4000 FEET TOWARD FRIDAY MORNING IN THE CASCADES
BEHIND THE COLD FRONT. AT THIS POINT SNOW ACCUMULATION WILL BE
NEAR THE PASSES AS WESTERLY FLOW ALOFT SHADOWS THE CASCADE VALLEYS
FROM ADDITIONAL PRECIPITATION. TC
FRIDAY THROUGH SUNDAY...SLOW EXIT OF WET COLD FRONT THROUGH THE
DAY ALONG WITH CONSIDERABLE POST FRONTAL CONDITIONAL AIRMASS IN
ITS WAKE LEAVES FRIDAY LOOKING RATHER WET...WINDY...AND
UNSETTLED...HIGH POPS FOR STABLE STRATIFORM RAIN/SNOWFALL
TRANSITION TO INSTABILITY SHOWERS REMAINS FOR FRIDAY ALONG WITH
THE MINOR MENTION OF THUNDERSTORMS...NOT MANY EXPECTED JUST A FEW
OF THE WEAK AND SHALLOW PULSE TYPE. JET STREAM REMAINS TO THE
SOUTH OF EASTERN WASHINGTON AND THE NORTHERN PANHANDLE THROUGH
MUCH OF THIS TIME INTERVAL ALLOWING THE AREA TO REMAIN SUSCEPTIBLE TO
NUISANCE SHORTWAVE MIGRATION THROUGH THE CONDITIONALLY UNSTABLE
AIRMASS PARKED OVER THE AREA ON THE NORTH SIDE OF THE JET...THUS
POPS FOR SHOWERS OF SOME SHAPE OR FORM DEPENDENT UPON STRENGTH OF
ANY WELL RESOLVED INCOMING TRAVERSING SHORTWAVE REMAINS FOR FRIDAY
NIGHT ON INTO SUNDAY. SUNDAYS POPS REMAIN THE LOWEST GIVEN THE
PERSISTENT HINTING IN PAST MODEL RUNS OF SHORTWAVE RIDGING HAVING A
GREATER INFLUENCE OVER THIS PERIOD. WIND SPEED AND/OR WIND GUSTS
FOR FRIDAY DUE TO LOW LEVEL JET POSITIONING OVERHEAD ARE
IMPRESSIVE ENOUGH TO ISSUE A WIND ADVISORY WEIGHTED TOWARD THE
WIND GUSTS CRITERIA FOR SOME LOWLAND LOCATIONS OF THE COLUMBIA
BASIN OVER TO COEUR D ALENE AND POINTS TO THE SOUTH. /PELATTI
SUNDAY NIGHT THROUGH THURSDAY...A COOL AND UNSETTLED WEATHER PATTERN
WILL PREVAIL THROUGH MUCH OF THE EXTENDED PERIOD. MOIST AND
ENERGETIC FLOW ALOFT WILL KEEP A CHANCE OF SHOWERS IN THE MOUNTAINS
EACH DAY WITH THE THREAT EXTENDING TO THE VALLEYS ABOUT EVERY OTHER
DAY AS WEATHER SYSTEMS MOVE ACROSS THE REGION. THE FIRST COLD
FRONT WILL SWEEP THROUGH MONDAY NIGHT INTO TUESDAY WITH A GOOD
CHANCE OF PRECIPITATION ACROSS THE FORECAST AREA AND BREEZY
CONDITION WITH THE FRONTAL PASSAGE. SNOW LEVELS WILL BE AROUND 3500
FEET THEN FALL TO AROUND 2K FT BY TUESDAY NIGHT AS THE UPPER TROUGH
MOVES OVER THE INLAND NORTHWEST. THE COLD POOL ALOFT WILL
DESTABILIZE THE AIRMASS AND ALLOW SOME SNOW OR GRAUPLE SHOWERS TO
REACH ALL BUT THE LOWEST VALLEYS TUESDAY NIGHT INTO WEDNESDAY. BY
THURSDAY THE FLOW ALOFT WILL BE OUT OF THE NORTHWEST WITH DRIER
CONDITIONS FOR AREAS IN THE LEE OF THE CASCADES. THERE WILL
BE ENOUGH MOISTURE AVAILABLE FOR SCATTERED SHOWERS FOR THOSE AREAS
FAVORABLE TO NORTHWEST UP SLOPE FLOW. TEMPERATURES WILL BE NEAR
SEASONAL NORMALS.
&&
.AVIATION...
CLOUD COVER INCREASE AND THICKENING SIGNALING APPROACH OF SLOW
WET FRONTAL SYSTEM PASSAGE LATER TODAY...OVERNIGHT...AND INTO
EARLY FRIDAY MORNING WITH MAINLY MVFR CEILINGS AND VISIBILITIES
ASSOCIATED WITH ITS PRESENCE. LOW LEVEL WIND FROM 6Z- 15Z FRIDAY
AN ISSUE FOR MOST LOCATIONS FROM EAST OF WATERVILLE OVER TO COEUR
DALENE AND POINTS SOUTH. MINOR THUNDER THREAT FRIDAY FROM 18Z TO
00Z SATURDAY AS WELL PRIMARILY OVER MOUNTAINS FROM A LINE NORTH OF
KPUW TO THE CANADIAN BORDER AND POINTS EAST. /PELATTI
&&
.AVIATION...
CLOUD COVER INCREASE AND THICKENING SIGNALING APPROACH OF SLOW
WET FRONTAL SYSTEM PASSAGE LATER TODAY...OVERNIGHT...AND INTO
EARLY FRIDAY MORNING WITH MAINLY MVFR CEILINGS AND VISIBILITIES
ASSOCIATED WITH ITS PRESENCE. LOW LEVEL WIND FROM 6Z- 15Z FRIDAY
AN ISSUE FOR MOST LOCATIONS FROM EAST OF WATERVILLE OVER TO COEUR
DALENE AND POINTS SOUTH. MINOR THUNDER THREAT FRIDAY FROM 18Z TO
00Z SATURDAY AS WELL PRIMARILY OVER MOUNTAINS FROM A LINE NORTH OF
KPUW TO THE CANADIAN BORDER AND POINTS EAST. /PELATTI
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 43 48 32 45 33 42 / 80 60 50 70 60 20
COEUR DALENE 41 47 33 45 33 42 / 90 70 40 80 70 20
PULLMAN 44 52 33 47 31 46 / 60 60 40 60 60 20
LEWISTON 48 57 39 52 36 51 / 40 50 20 40 40 10
COLVILLE 43 50 33 47 31 45 / 90 50 50 60 50 30
SANDPOINT 39 46 33 42 33 41 / 90 80 60 80 70 30
KELLOGG 43 43 34 40 33 38 / 90 100 70 90 80 40
MOSES LAKE 42 55 35 51 32 50 / 40 20 60 30 30 10
WENATCHEE 41 52 39 49 36 48 / 60 10 20 20 20 10
OMAK 36 51 33 48 29 47 / 60 20 50 20 20 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WIND ADVISORY FROM 4 AM TO 7 PM PST FRIDAY FOR COEUR DALENE
AREA...IDAHO PALOUSE.
WA...WIND ADVISORY FROM 4 AM TO 7 PM PST FRIDAY FOR LOWER GARFIELD
AND ASOTIN COUNTIES...SPOKANE AREA...UPPER COLUMBIA BASIN...
WASHINGTON PALOUSE.
&&Hazardous weather outlook, Nov 5, 7:19 AM PST, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 719 AM PST THU NOV 5 2009 IDZ001-004-WAZ037-038-042-061530- NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- EAST SLOPES NORTHERN CASCADES- 719 AM PST THU NOV 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT PRECIPITATION WILL SPREAD OVER EASTERN WASHINGTON AND NORTHERN IDAHO TODAY AND TONIGHT. SNOW LEVELS WILL FALL AS LOW AS 4000 FEET OVER THE EAST SLOPES OF THE NORTHERN CASCADES BY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ACCUMULATING SNOW WILL BE POSSIBLE FRIDAY...SATURDAY...AND SUNDAY FOR THE CASCADES...AND MOUNTAINS OF NORTHEAST WASHINGTON AND NORTHERN IDAHO. SIGNIFICANT ACCUMULATIONS WILL BE POSSIBLE. WELL TRAVELED PASSES LIKE LOOKOUT PASS IN NORTH IDAHO AND STEVENS PASS IN THE NORTH CASCADES MAY RECEIVE SIGNIFICANT SNOW THIS WEEKEND. IDZ002-WAZ036-061530- COEUR DALENE AREA-SPOKANE AREA- 719 AM PST THU NOV 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT RAIN WILL SPREAD INTO THE SPOKANE AND COEUR DALENE AREAS LATE IN THE DAY AND CONTINUE THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL MOVE THROUGH THE SPOKANE AND COEUR DALENE AREA BY FRIDAY MORNING. STRONG SOUTHWEST WINDS WITH GUSTS UP TO 40 MPH AT TIMES WILL BE POSSIBLE BEHIND THIS FRONT THROUGH THE DAY ON FRIDAY. ANOTHER SYSTEM WILL FOLLOW QUICKLY ON ITS HEELS BRINGING THE POTENTIAL FOR ACCUMULATING SNOWS TO ELEVATIONS ABOVE 2500 FEET LATE FRIDAY NIGHT AND SATURDAY. IDZ003-026-027-WAZ031>035-041-043-044-061530- IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- WENATCHEE AREA-OKANOGAN VALLEY-WATERVILLE PLATEAU- 719 AM PST THU NOV 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT RAIN WILL SPREAD OVER EASTERN WASHINGTON AND NORTHERN IDAHO TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL MOVE THROUGH EASTERN WASHINGTON AND NORTH IDAHO BY FRIDAY MORNING. STRONG SOUTHWEST FLOW WILL ALLOW WINDS TO GUST UP TO 40 MPH AT TIMES THROUGH THE DAY FRIDAY.
Nearby
Wind Advisories in Washington, 2009Wind Advisories in Idaho, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.